Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 83, Number 290

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Localization of elliptic multiscale problems
Axel Målqvist and Daniel Peterseim.
Math. Comp. 83 (2014), 2583-2603
Abstract, references and article information
Full-text PDF    
Guaranteed lower bounds for eigenvalues
Carsten Carstensen and Joscha Gedicke.
Math. Comp. 83 (2014), 2605-2629
Abstract, references and article information
Full-text PDF    
Local bounded cochain projections
Richard S. Falk and Ragnar Winther.
Math. Comp. 83 (2014), 2631-2656
Abstract, references and article information
Full-text PDF    
Composite finite elements for elliptic interface problems
Daniel Peterseim.
Math. Comp. 83 (2014), 2657-2674
Abstract, references and article information
Full-text PDF    
Sharp anisotropic interpolation error estimates for rectangular Raviart-Thomas elements
Martin Stynes.
Math. Comp. 83 (2014), 2675-2689
Abstract, references and article information
Full-text PDF    
Quadratic serendipity finite elements on polygons using generalized barycentric coordinates
Alexander Rand, Andrew Gillette and Chandrajit Bajaj.
Math. Comp. 83 (2014), 2691-2716
Abstract, references and article information
Full-text PDF    
$L^{1}$ error estimates for difference approximations of degenerate convection-diffusion equations
K. H. Karlsen, N. H. Risebro and E. B. Storrøsten.
Math. Comp. 83 (2014), 2717-2762
Abstract, references and article information
Full-text PDF    
Method of lines transpose: An implicit solution to the wave equation
Matthew Causley, Andrew Christlieb, Benjamin Ong and Lee Van Groningen.
Math. Comp. 83 (2014), 2763-2786
Abstract, references and article information
Full-text PDF    
Additive schemes (splitting schemes) for some systems of evolutionary equations
Petr N. Vabishchevich.
Math. Comp. 83 (2014), 2787-2797
Abstract, references and article information
Full-text PDF    
Approximation errors in truncated dimensional decompositions
Sharif Rahman.
Math. Comp. 83 (2014), 2799-2819
Abstract, references and article information
Full-text PDF    
QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere
J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley.
Math. Comp. 83 (2014), 2821-2851
Abstract, references and article information
Full-text PDF    
The curse of dimensionality for numerical integration of smooth functions
A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski.
Math. Comp. 83 (2014), 2853-2863
Abstract, references and article information
Full-text PDF    
Smooth function extension based on high dimensional unstructured data
Charles K. Chui and H. N. Mhaskar.
Math. Comp. 83 (2014), 2865-2891
Abstract, references and article information
Full-text PDF    
Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials
Haiyong Wang, Daan Huybrechs and Stefan Vandewalle.
Math. Comp. 83 (2014), 2893-2914
Abstract, references and article information
Full-text PDF    
Strong pseudoprimes to the first eight prime bases
Yupeng Jiang and Yingpu Deng.
Math. Comp. 83 (2014), 2915-2924
Abstract, references and article information
Full-text PDF    
Elliptic curves with full 2-torsion and maximal adelic Galois representations
David Corwin, Tony Feng, Zane Kun Li and Sarah Trebat-Leder.
Math. Comp. 83 (2014), 2925-2951
Abstract, references and article information
Full-text PDF    
Recovering zeros of polynomials modulo a prime
Domingo Gómez and Jaime Gutierrez.
Math. Comp. 83 (2014), 2953-2965
Abstract, references and article information
Full-text PDF    
A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$
Romeo Meštrović.
Math. Comp. 83 (2014), 2967-2976
Abstract, references and article information
Full-text PDF    
Evaluating Igusa functions
Reinier Bröker and Kristin Lauter.
Math. Comp. 83 (2014), 2977-2999
Abstract, references and article information
Full-text PDF    
A relation between embedding degrees and class numbers of binary quadratic forms
San Ling, Enver Ozdemir and Chaoping Xing.
Math. Comp. 83 (2014), 3001-3004
Abstract, references and article information
Full-text PDF    
Tschirnhaus-Weierstrass curves
Josef Schicho and David Sevilla.
Math. Comp. 83 (2014), 3005-3015
Abstract, references and article information
Full-text PDF    
Constraints on counterexamples to the Casas-Alvero conjecture and a verification in degree $12$
Wouter Castryck, Robert Laterveer and Myriam Ounaïes.
Math. Comp. 83 (2014), 3017-3037
Abstract, references and article information
Full-text PDF    
On the distribution of eigenvalues of Maass forms on certain moonshine groups
Jay Jorgenson, Lejla Smajlović and Holger Then.
Math. Comp. 83 (2014), 3039-3070
Abstract, references and article information
Full-text PDF    
A search for Wilson primes
Edgar Costa, Robert Gerbicz and David Harvey.
Math. Comp. 83 (2014), 3071-3091
Abstract, references and article information
Full-text PDF